# SDR 2000UALA00217

- Difficulty date: April 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 35,499 hours, 13,499 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Condition: Ruptured
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW EXECUTED A GO-AROUND DUE TO A GEAR INDICATION.  AN ALTERNATE METHOD WAS USED TO EXTEND THE LANDING GEAR.  *S/D*  RIGHT MLG TRUCK TILT KEVLAR PRESSURE HOSE BURST AT SWAGGED FITTING.  REPLACED HOSE (P/N BACH8A04EE0557B).
